Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On thyroxine. Recurrent miscarriages. Should I increase the medication dosage?

Hi, I m on 75mg of thyroxine and have had 5 recurrent miscarriages so decided to go back on the mini pill for a while as I have 2 boxes of noriday in my cupboard still from when I was on it back in 2011! Should I increase my dose in thyroxine. I moved to Essex back in 2010 and I don t trust the doctors here as I m not seen as a patient just a number. I ve been let down by them and just hate going to them as they don t give proper advise. Please help.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have hypothyriodism and taking thyroxin 75Micrograms..
you have recurrent miscarriages.. that could be due to hypothyriodism..
get one thyriod profile done and see the endocrinologist for adjusting the dose required..
dont self medicate..
then see your obstetrician for testing for other probable causes for early miscarriages..
all the very best..
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor